# SDR DL738040687

- Difficulty date: July 21, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 29670
- Aircraft time: 9,012 hours, 4,180 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 141A21728
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 178 BULKHEAD ASSY WAS DAMAGED BY CONTACT WITH A JETWAY AT WL 230 NEAR RBL 30.  THE RBL 17 BEAM, THE UPPER BULKHEAD AND RT SIDE CHORD WERE DAMAGED AND REPLACED.  THE BULKHEAD WEB DAMAGE WAS REMOVED WITH A CUTOUT AND REPAIRED WITH TWO ALUMINUM REPAIR DOUBLERS PER ER/A 091837 -14, REV A.
